| Model Number |
87134 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation of the returned device revealed the distal hexalope tip twisted and a portion missing.The most likely root cause is torsional loading consistent with the intended use of the device; however, excessive torque applied during final tightening likely exceeded the design strength of the tip.Review of the device history record confirmed that the instrument met all dimensional specifications at the time of manufacture and successfully passed all required inspections, with no nonconformities identified.There were no manufacturing issues identified that would have contributed to this event.
Event or Problem Description
It was reported the driver tip was found to be twisted with a portion of the distal tip missing.